Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Bed-wetting, transverse myelitis, sticky foul smelling scrotum. Fungal or bacterial infection?

Hey! I m 24 yrs old,I have this problem of bedwetting although the problem is not a regular one,but i have had it for the lst 12 years since i was diagonised with transverse mylitis of which i fully recovered,the main problem is that i have a sticky smelly scrotum ,i want to believe its either a fungal or bacterial infetion but i m not sure,I have tried all sorts of creams including baby powder but nothing seem to work the smell still finds its way through,Is there a way i can get this once and for all?kindly advice as this is really depressing.thanks! sm
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Welcome to HCM.
Urine soaking, if hard to control can cause persistent scrotal wall infection and is not easy to control.
Regular cleaning, powder should help.
Periodic anti-fungal and antibacterial creams should help.
Best regards
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor